# SDR USAA000287

- Difficulty date: February 29, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Part time: 44,573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CORROSION LEVEL 1, ANTENNA BRACKET CORRODED BETWEEN BS 500 AND 500B STRINGER 28L AND 28R. INSTALLED NEW PARTS PER SRM 51-10-01.  (M)
